question-icon

Are blurred vision, headache, fatigue and weight loss side effects of a cortisone shot?

default
Posted on Thu, 14 Jun 2018
Question: These are my daughters symptoms....blurred vision,headache starting at base of neck,woozy like in a dream,vibrating, shaking inside of body mostly arms and legs, worse while driving,fatigue, weight loss was 116 lbs. now 112lbs, period lasted 10 day but had a steroid shot before, previous period lasts 7 day normally a 4 day period she is 32
doctor
Answered by Dr. Rakhi Tayal (48 minutes later)
Brief Answer:
Can be a hormonal disturbance.

Detailed Answer:
Hello,
Thanks for posting your query.
I understand that your daughter is facing a multitude of health issues and trying to find out the best reason for the same. Most often it is not right to draw a single diagnosis with all the symptoms that you have. One cause for a long time can lead to further complications if undetected and treated. So the sequence of the problems from the earliest to the latest is to be probed with good history and necessary tests to determine the first reason and a cycle of reasons. Sometimes there are more than one reason.
In this case, the symptoms can be due to anxiety,stress, thyroid hormone imbalance, neurological problem, cervical problem or a psychiatric imbalance.
The changes in menstrual cycle can be related to steroid shot or a hormonal disturbance. . This kind of problems definitely need a multidisciplinary approach.
I hope this answers your query.
In case you have additional questions or doubts, you can forward them to me, and I shall be glad to help you out.
Wishing you good health.
Regards.
Dr. Rakhi Tayal.
For future query, you can directly approach me through my profile URL http://bit.ly/Dr-Rakhi-Tayal


Above answer was peer-reviewed by : Dr. Vaishalee Punj
doctor
Answered by
Dr.
Dr. Rakhi Tayal

OBGYN

Practicing since :2001

Answered : 13882 Questions

premium_optimized

The User accepted the expert's answer

Share on
Are blurred vision, headache, fatigue and weight loss side effects of a cortisone shot?

Brief Answer: Can be a hormonal disturbance. Detailed Answer: Hello, Thanks for posting your query. I understand that your daughter is facing a multitude of health issues and trying to find out the best reason for the same. Most often it is not right to draw a single diagnosis with all the symptoms that you have. One cause for a long time can lead to further complications if undetected and treated. So the sequence of the problems from the earliest to the latest is to be probed with good history and necessary tests to determine the first reason and a cycle of reasons. Sometimes there are more than one reason. In this case, the symptoms can be due to anxiety,stress, thyroid hormone imbalance, neurological problem, cervical problem or a psychiatric imbalance. The changes in menstrual cycle can be related to steroid shot or a hormonal disturbance. . This kind of problems definitely need a multidisciplinary approach. I hope this answers your query. In case you have additional questions or doubts, you can forward them to me, and I shall be glad to help you out. Wishing you good health. Regards. Dr. Rakhi Tayal. For future query, you can directly approach me through my profile URL http://bit.ly/Dr-Rakhi-Tayal